# SDR 9900501149

- Difficulty date: February 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N149US
- Make and model: Doug DC-10-40
- Aircraft serial: 46758
- Engine: Pwa JT9D20J
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E, F, J

## Discrepancy

DURING INITIAL CLIMB AFTER TAKEOFF AT APPROXIMATELY 2000 FT MSL, THE NR 2 ENGINE FIRE WARNING ANNUNCIATED.  THE ENGINE WAS SHUT DOWN PER THE FIRE WARNING CHECK LIST AND THE NR 1 FIRE BOTTLE WAS DISCHARGED.  THE FIRE WARNING CEASED AFTER THE BOTTLE WAS DISCHARGED.  AN EMERGENCY WAS DECLARED AND 127,000 LBS OF FUEL WAS DUMPED.  THE AIRCRAFT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE NR 2 ENGINE FINDING A CLAMP ON THE 15TH STAGE PNEUMATIC SUPPLY DUCT BROKEN.  REPLACED THE CLAMP AND DUCT, OPERATIONAL CHECK NORMAL.
